advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[03-04, 1999] 

Journal of Electrical Engineering, Vol 50, 03-04 (1999)

PAIR-WISE PARTIALLY DECENTRALIZED CONTROL OF LARGE-SCALE SYSTEMS

Anna Filasová - Dušan Krokavec

   The purpose of the paper is to present some algorithms of partially decentralized linear quadratic (LQ) control for one type of large-scale linear dynamical system. A decentralized system theory approach to the system control is considered, where a modified way for the design of pair-wise partially decentralized LQ control for a continuous-time system is presented, a new algorithm of pair-wise partially decentralized discrete-time LQ control is investigated, as well as conditions for the global system stability are proved.

Keywords: linear quadratic control, large-scale systems, decentralized control


[full-paper]


© 1997-2019  FEI STU Bratislava